# SDR UALA2012120707089

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 74,858 hours, 28,044 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOP.  DISCONNECTED CONN D41578J INSULATED AND SECURED REF WDM 20-41-12 PG 1.    REPLACED WIRE HARNESS.
